MAUDE Adverse Event Report: TELEFLEX MEDICAL SHERIDAN ET TUBE, HVT, 8.0; TUBE, TRACHEAL (W/WO CONNECTOR)

TELEFLEX MEDICAL SHERIDAN ET TUBE, HVT, 8.0; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 5-10316
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "ccu 1 was initially intubated on (b)(6) at 23:27 with an 8.0 ett.Patient self-extubated on (b)(6) at 00:24 and was reintubated by md and pa with a 2nd 8.0 ett.Md noticed that the balloon was deflating within 30 seconds, and an audible leak was heard.We opened a 7.5 ett, and it was safely exchanged with a bougie after checking patency.The team that was present during both intubations debriefed and confirmed that both etts were checked for patency and cuff integrity prior to placement.Following physical assessment of the 1st and 2nd etts, it was noted that both cuffs exhibited a slow air leak, resulting in gradual cuff deflation." additional information received on june 30, 2026, indicated that "the patient had desaturated 10-20%." two devices involved.Associated mdrs: 3003898360-2026-00304.

Brand Name
SHERIDAN ET TUBE, HVT, 8.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25814592
Report Number3003898360-2026-00303
Device Sequence Number17658553
Product Code BTR
UDI-Device Identifier14026704941114
UDI-Public(01)14026704941114(11)260117(17)310116(10)73A2600584(21)
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-10316
Device Lot Number73A2600584
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by Manufacturer07/03/2026
Initial Report FDA Received Date07/14/2026
Supplement Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown